SOLITON SOLUTION OF THE COUPLED NONLINEAR KLEIN-GORDON EQUATIONS ON METRIC GRAPHS
DOI:
https://doi.org/10.56143/ujmcs.v2i2.6Keywords:
связанная система нелинейных уравнений Клейна–Гордона; вершинные граничные условия; обобщенное правило Кирхгофа; безотражательное прохождение; солитонное решение; звездообразный граф.Abstract
In this paper, we study the coupled nonlinear Klein-Gordon equations on a simple network in the form of a star graph. A theorem is proved on the existence of a soliton solution of the equation and reflectionless transmission through the vertices of the graph. We focus on how waves behave at the junction, where weighted continuity and generalized Kirchhoff rule conditions are imposed. Applying an analytical approach based on matching soliton solutions at the vertex, we derive the sum rule for the nonlinearities of the coupled nonlinear Klein-Gordon equations on the metric star graph. This sum rule yields soliton solutions that pass through the vertex without reflection. Furthermore, it is shown that the functional forms of the conservation laws are preserved for the considered soliton solutions on metric star graphs.
References
[1] Ablowitz, M.J. and Segur, H.: Solitons and the inverse scattering transform. SIAM. Philadelphia (1981).
[2] Ablowitz, M.J. and Clarkson, P.A.: Solitons, nonlinear evolution equations and inverse scattering. Cambridge university press. Cambridge (1991).
[3] Greiner, W.: Relativistic quantum mechanics-wave equations. 3rd edition. Springer-Verlag, Berlin (2000).
[4] Berkolaiko, G. and Kuchment, P.: Introduction to quantum graphs. Mathematical surveys and monographs. American mathematical society. 186, (2012).
[5] Ablowitz, M.J., Kruskal, M.D. and Ladik, J.F.: Solitary wave collisions. SIAM journal on applied mathematics. 36 (3), 428-437 (1979). https://doi.org/10.1137/0136033
[6] Clarkson, P.A., McLeod, J.B., Olver P.J., & Ramani A.: Integrability of Klein–Gordon equations. SIAM journal on mathematical analysis. 17 (4), 798-802 (1986).
[7] Jimenez, S., V ´ azquez, L.: ´ Analysis of four numerical schemes for a nonlinear Klein-Gordon equation. App. Math. and Comp. 35, 61-94 (1990).
[8] Fukang, Yin, Song, J.,& Lu, F.: A coupled method of Laplace transform and Legendre wavelets for nonlinear Klein-Gordon equations. Mathematical methods in the applied sciences. 37 (6), 781-792 (2013). https://doi.org/10.1002/mma.2834
[9] Kumbinarasaiah, S., Ramane, H.S., Pise, K.S., Hariharan, G.: Numerical solution for nonlinear Klein–Gordon equation via operational-matrix by clique polynomial of complete graphs. Int. J. Appl. Comput. Math. 7 (12), 1-19 (2021).
[10] Alzaleq, L. and Manoranjan, V.: An energy conserving numerical scheme for the Klein–Gordon equation with cubic nonlinearity. Fractal and fractional. 6 (8), 461 (2022). https://doi.org/10.3390/fractalfract6080461
[11] Matsuno, Y.: Exact solutions for the nonlinear Klein–Gordon and Liouville equations in four-dimensional Euclidean space. J. Math. Phys. 28, 2317–2322 (1987).
[12] Strauss, W.A.: Nonlinear wave equations. CBMS regional conference series in mathematics - 73. American mathematical society, Providence. 73, 1-91 (1989).
[13] Grundland, A.M. and Infeld, E.: A family of nonlinear Klein–Gordon equations and their solutions. J. Math. Phys. 33, 2498–2503 (1992).
[14] Los, Vu-Quoc and Shaofan, Li.: Invariant-conserving finite difference algorithms for the nonlinear Klein-Gordon equation. Computer meth. in app. mech. and eng. 107 (3), 341-391 (1993).
[15] Takahito, Arai and Tajiri, M.: Resonance of breathers in one dimension: solutions to the nonlinear coupled Klein–Gordon equation. Physics letters A. 274 (1–2), 18-26 (2000). https://doi.org/10.1016/S0375-9601(00)00521-1
[16] Alagesan, T., Chung, Y. and Nakkeeran, K.: Soliton solutions of coupled nonlinear Klein–Gordon equations. Chaos, solitons & fractals. 21 (4), 879-882 (2004). https://doi.org/10.1016/j.chaos.2003.12.052.
[17] Biswas, A., Kara, A.H., Moraru, L., Bokhari, A.H., Zaman, F.D.: Conservation laws of coupled Klein-Gordon equations with cubic and power law nonlinearities. Proceedings of the Romanian academy series A - Mathematics physics technical sciences information science. 15 (2), 123-129 (2014).
[18] Jing, Ch., Jie, Y. and Hongxiang, Y.: Single soliton solutions of the coupled nonlinear Klein–Gordon equations with power law nonlinearity. Applied mathematics and computation. 246. 184-191 (2014). https://doi.org/10.1016/j.amc.2014.08.012.
[19] Arzu, A. and Filiz, T.: Application of conservation theorem and modified extended tanh-function method to (1+1)-dimensional nonlinear coupled Klein–Gordon–Zakharov equation. Chaos, solitons & fractals. 104, 33-40 (2017). https://doi.org/10.1016/j.chaos.2017.07.025.
[20] Ouahid, L., Abdou, M.A., Kumar, S., Owyed, S., and Saha, R.S.: A plentiful supply of soliton solutions for DNA Peyrard-Bishop equation by means of a new auxiliary equation strategy. Int. j. of mod. phys. B, 35 (26), 2150265 (2021).
[21] Yusufoglu, E. and Bekir, A.: ˘ Exact solutions of coupled nonlinear Klein–Gordon equations. Mathematical and computer modelling. 48 (11), 1694-1700 (2008). https://doi.org/10.1016/j.mcm.2008.02.007
[22] Bratsos, A.G.: On the numerical solution of the Klein-Gordon equation. Numer. methods partial differential eq. 25, 939-951 (2009).
[23] Desheng, Sh.: Exact solutions of coupled nonlinear Klein–Gordon equation. Applied mathematics and computation. 217 (4), 1577-1583 (2010). https://doi.org/10.1016/j.amc.2009.06.072.
[24] Sassaman, R., Edwards, M., Majid, F., Biswas, A.: 1-soliton solution of the coupled nonlinear Klein-Gordon equations. Studies in mathematical sciences. 1, 30–37 (2010).
[25] Jian, Zh., Gan, Zh. & Guo, B.: Stability of the standing waves for a class of coupled nonlinear Klein-Gordon equations. Acta math. appl. sin. Engl. ser. 26. 427–442 (2010). https://doi.org/10.1007/s10255-010-0008-z
[26] Susanto, H.: Josephson junctions with phase shifts - Stability analysis of fractional fluxons. University of Twente press. Twente (2006).
[27] Sobirov, Z., Matrasulov, D., Sabirov, K., Sawada, S., and Nakamura, K.: Integrable nonlinear Schrodinger equation on simple networks: Connection ¨ formula at vertices. Phys. rev. E. 81, 066602 (2010).
[28] Adami, R., Cacciapuoti, C., Finco, D. and Noja, D.: Fast solitons on star graphs. Reviews in math. phys. 23 (4), 409-451 (2011).
[29] Caudrelier, V. and Zhang, Q.C.: Vector nonlinear Schrodinger equation on the half-line. ¨ Journal of physics A: Mathematical and theoretical. IOP Publishing. 45 (10), 105201 (2012). doi = 10.1088/1751-8113/45/10/105201,
[30] Nakamura, K., Kanna, T. and Sakkaravarthi, K.: Protocol of networks using energy sharing collisions of bright solitons. Pramana journal of physics. 85 (5). 1009-1021 (2015).
[31] Sobirov, Z., Babajanov, D., Matrasulov, D., Nakamura, K., and Uecker, H.: Sine-Gordon solitons in networks: Scattering and transmission at vertices. EPL. 115, 50002 (2016).
[32] Sabirov, K.K., Babajanov, D.B., Matrasulov, D.U. and Kevrekidis, P.G. Dynamics of dirac solitons in networks. J. phys. A: Math. theor. 51, 435203 (2018).
[33] Susanto, H., Karjanto, N., Zulkarnain, N.T. and Widjanarko, T.: Soliton and breather splitting on star graphs from tricrystal Josephson junctions. Symmetry. 11 (2), 271 (2019).
[34] Sabirov, K.K. and Asadov, Q.U. Transparent relativistic quantum networks. 2021 International conference on information science and communications technologies (ICISCT-2021). Tashkent, IEEE. 01-03 (2021).
[35] Akramov, M., Sabirov, K., Matrasulov, D., Susanto, H., Usanov, S., and Karpova, O.: Nonlocal nonlinear Schrodinger equation on metric graphs: ¨ A model for generation and transport of parity-time-symmetric nonlocal solitons in networks. Phys. rev. E. 105, 054205 (2022).
[36] Alrazi, A., Roshid, H-O., and Aldurayhim, A.; Bright, dark, and rogue wave soliton solutions of the quadratic nonlinear Klein–Gordon equation. Symmetry. 14 (6), 1223 (2022). https://doi.org/10.3390/sym14061223
[37] Asadov, Q.U., Sabirov, K.K. and Yusupov, J. Kink-antikink soliton solutions of the nonlinear Klein-Gordon equation on branched structures. EPL. 153 (5), 52002-7 (2026). https://doi.org/10.1209/0295-5075/ae4e56